Lipschitz constants to curve complexes

V. Gadre, E. Hironaka, R. P.Iv Kent, C. J. Leininger

Research output: Contribution to journalArticlepeer-review


We determine the asymptotic behavior of the optimal Lipschitz constant for the systole map from Teichmüller space to the curve complex.

Original languageEnglish (US)
Pages (from-to)647-656
Number of pages10
JournalMathematical Research Letters
Issue number4
StatePublished - Jul 2013

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Lipschitz constants to curve complexes'. Together they form a unique fingerprint.

Cite this